# SDR AALA20131031004

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 39,910 hours, 18,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LT NR 1 DOOR PORTABLE EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
